| Model Number |
3228 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective stimulation.Imaging confirmed lead migration.As a result, surgical intervention may by undertaken to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
Additional information indicates surgical intervention was undertaken on (b)(6) 2025 wherein the lead was repositioned to address the issue.